# SDR R61A201405260695

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Waste Service Pa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE SERVICE BOX DOULBER FRAME 87 INBD FWD CORNER IS CORRODED.  MX R & R IAW S/B 190-53-0056.  NO FURTHER ACTION REQUIRED.
